# SDR AALA20050026

- Difficulty date: January 14, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 7DEF INOPERATIVE.  FOUND CONNECTION FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7DEF FAULTY NEAR SIDEWALL.  SECURED PIN FOR WIRE HARNESS AND RECONNECTED HARNESS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 7DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
